MathSciNet Relay Station
MathSciNet bibliographic data
MR2260724 53C24 (53C21)
Bonini, Vincent; Miao, Pengzi; Qing, Jie Ricci curvature rigidity for weakly asymptotically hyperbolic manifolds. Comm. Anal. Geom. 14 (2006), no. 3, 603–612.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement